# SDR SIMA202005087001

- Difficulty date: May 7, 2020
- Submitted: May 8, 2020
- Operation: Air carrier
- Aircraft: N674RJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500801
- Aircraft time: 38,077 hours, 33,934 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD CEILING EMERGENCY EXIT SIGN INOP.-C/A-UPON REMOVAL OF EXIT LOCATING SIGN ELECTROLUMINESCENT LAMP, DISCOVERED LAMP WIRE HAD COME LOOSE IN CONNECTOR PIN. REINSTALLED CONNECTOR PIN ON WIRE IAW SWPM 20-21-00 AND REINSTALLED ELECTROLUMINESCENT LAMP IAW AMM 33-50-15. OP CHECK GOOD.
